# SDR V0XR413Y030511009

- Difficulty date: March 5, 2011
- Submitted: March 5, 2011
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N164GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10256
- Aircraft time: 14,132 hours, 9,773 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER BULKHEAD CORRODED AT FS 280.00.  R & R RT LWR BULKHEAD FS 280.00 IAW SRM 53-11-10/REO 670-53-11-052.
